Seriously, could he not make this any harder? I ran out of a medication that I am on a pretty high dosage of, and didn't realize for 3 days until the withdraw symptoms were real bad, and looked in my night time part and saw what was missing. I only know how many days it was now because I counted back from when I refilled it last. So my dh is being such an ass.
My kids are home now for summer and that's a huge deal for them and me. We all are trying to adjust, plus the one that isn't in school yet. He acts like I should be all over him. I'm freezing, then having hot flashes, waking up in night sweats, horrible anxiety, head spinning. It's crazy. I'm obviously glad he FINALLY found the HSA card he lost so I could get my medicine last night, but today he is acting like I'm supposed to be back to normal.....it takes a bit longer than that. I didn't think I would go into withdraw that quickly. Holy crap. It was only an anti-depressant. I am bipolar though, and take multiple medications, so im sure since the others were offset as well that had a lot to do with it too. Please just send good thoughts my way, and patience towards my dh and I. He's totally being a d-bag, but I'm being a bitch too, I'm sure.